# SDR 9511392717

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 10605563
- Condition: Failed
- Location: B-Hyd Syst
- Part time: 36,228 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FL 300, COMPLETE LOSS OF B-SYSTEM HYDRAULIC FLUID AND PRESSURE OCCURRED.  A-SYSTEM HYDRAULIC FLUID DECREASED TO 2.2 GALLONS.  DECLARED AN EMERGENCY AND DIVERTED TO ATL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 2 B-SYSTEM HYDRAULIC PUMP AND ASSOCIATED FILTERS.  SERVICED SYSTEM AND LEAK CHECK WAS NORMAL.
